# SDR 2008FA0000573

- Difficulty date: August 21, 2008
- Submitted: September 2, 2008
- Operation: General aviation
- Aircraft: N3725L
- Make and model: Raythn 390
- Aircraft serial: RB155
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Valve
- Part number: 1183810025
- Part serial: 810
- Condition: Separated
- Location: Fuel Tank
- Part time: 1,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING 1200 HR INSP WHICH REQUIRES OPENING ALL WING AND FUSELAGE FUEL TANK ACCESS PANELS FOR INTERNAL INSPECTION IN BOTH LT & RT CTR FUSELAGE TANKS, FWD FLOAT VENT VALVES FLOAT SECTION OF VALVE ASSY WAS FOUND SEPARATED AND LAYING LOOSE INSIDE FUEL TANK AREA.  RECOMMEND INSP OF LT & RT FWD VENT VALVE FLOAT ASSEMBLIES AT NEXT EARLIEST TIME OR INSP.  REPLACE ALL SUSPECTED OR FAULTY FLOAT VALVES.
